# SDR IPXA2019012338241

- Difficulty date: January 10, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 16,896 hours, 10,224 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327077900100
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR MAIN CABIN FLOOR BOARD 252BN IS DAMAGED. FABRICATED NEW FLOOR PANEL 252BN IAW SREO A300-5320-40552-B.
